# SDR F3LA2011021000599

- Difficulty date: January 31, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 24,134 hours, 11,746 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: 604110223
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW HYD FLUID & SYSTEM LOST ON APPROACH. R & R RT ENGINE HYD PUMP IAW AMM 29-13-51- PB 407. LEAK & OPS CHECKS OK.
